# SDR 96ZZZX5236

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9753D
- Make and model: Piper PA-22-160
- Aircraft serial: 226667
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Tubular Frame
- Part number: 226667
- Condition: Fatigue Hole
- Location: Door Post
- Part time: 3,438 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MANUFACTURER USED A SMALL WELD DOT TO SNUB VIBRATION IN THE TOP OF THE LOWER FRONT DOOR CHANNEL.  VIBRATION IN THE COWL WRAPPER/DOOR CHANNEL FATIGUED A .1250 INCH BY .25 INCH HOLE IN THE DOOR TUBE.  THIS TUBE CONNECTS THE FRONT WING FITTING TO THE LOWER LONGERON.  FOUND ON TEAR DOWN FOR REBUILD.  WOULD NOT NORMALLY BE INSPECTED.
